advertisement
Question
Posted by: Emma | 2008/09/04

Would this be good?

HI,

I suffer from GAD and I have been taking urbanol for years. Would like to stop. Just wondering if supplements like calcium &  magnisium plus vitamin Bcomplex plus omega 3 would help to get me off the urbanol?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

Urbanol is a medication that addresses stress and anxiety. The supplements of choice would be very well indicated but might not be sufficient to stop the meds. You need to slowly go of the meds and possibly add herbs (bacopa of medi-herb) to assist the nervous system. Consider meditation or some form of therapy to assist you to relax. Google emotional freedom technique as well.
Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement